# SDR C2XA01IA139

- Difficulty date: February 14, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 7,382 hours, 5,749 cycles
- Engine: Allsn AE3007A
- Engine time: 1,038 hours, 844 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 23065323
- Part serial: 65115
- Condition: Nicked
- Location: Nr 2 Engine
- Component: Turbofan Engine, Allsn
- Component part number: AE3007A11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE NUMBER TWO ENGINE WAS FOUND TO HAVE A NICKED FAN BLADE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BLADE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
